# SDR O2GA2018081082501

- Difficulty date: August 2, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: O2GA
- Make and model: Beech B300
- Aircraft serial: FL925
- Aircraft time: 3,161 hours, 2,753 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 3000261
- Part serial: K68863
- Condition: Failed
- Location: Blower
- Part time: 3,161 hours, 2,753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST AFTER ENGINE START,  SMOKE DEVELOPED IN THE COCKPIT.  AFTER THE ECS MODE WAS SELECTED TO AUTO. MAINTENANCE TROUBLESHOT TO A FAULTY CABIN BLOWER MOTOR.  BOTH BLOWER MOTORS WERE REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE.
